# SDR S01427003

- Difficulty date: January 31, 2001
- Submitted: June 7, 2002
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 24312
- Engine: Pwa PW4056
- System (JASC): 2700 · Flight Control System
- Part: Flap
- Condition: Damaged
- Location: Lh Inbd
- Component: Flap System, Boeing
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B18275 AFT LANDING FOUND LH INBD FORE FLAP DAMAGED.C/A:1.LH INBD FORE FLAP, MIDFLAP, LINK, SEQUENCE CARRIAGE, FITTING AND FIX PANEL DAMAGED WERE FOUND. 2.SENT AOG TEAM TO BKK, DAMAGED PARTS WERE REPAIRED OR REPLD. A/C RETURNED TO TPE ON 2001/02/03. 3.MIDFLAP, ROD, AND SEQUENCE CARRIAGE DAMAGED WERE AGAIN FOUND DURING POST FLIGHT INSPECTION IN TPE. 4.AFT REMOVED FORE FLAP TRACK ACCESS PANEL, FOUND THE FRACTURED OF FORE FLAP TRACK IN AFT END. 5.EON 744-27-636630-0001/-0002R1 WERE ISSUED TO PERFORM ONE TIME INSPECTION OF INBD FORE FLAP TRACK DAMAGED. THE ROOT CAUSE OF THE SKEW CONDITION MAY BE FLAT-SPOTTING OF THE SEQUENCE CARRIAGE DETENT ROLLER, NOT THE FORE FLAP TRACK. DO THE NECESSARY MAINTENANCE INSPECTION A
